# SDR MWEA99074

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - THE RIGHT NACELLE EMERGENCY BATTERY PACK INOPERABLE.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK.  (X)
